# SDR SWAA2023041214176

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY SIDEWALL SUPPORT AT BS 767+19 STRINGER 20L; BETWEEN 24L-25L.(MARKED)<[01] EVALUATED BLEND. BLEND AT BS 767+19 1.4 X 1.1-D 0.012. ORIGINAL THICKNESS IS 0.040 (BLEND IS OUT OF LIMITS) PER SRM 53-00-53-1A-2 CAL TOOL ATS2588 SERIAL#:F00991 DUE: 2/29/2024;[02] VERIFIED CORRECTIVE ACTION 1;[03] FIXED #4 MEASUREMENT;[04] FIXED STR MEASUREMENT;[05] CORRECTION TO LINE 1. REMOVED CORROSION. EVALUATED BLEND. BLEND AT BS 767+19 1.4 X 1.1-D 0.012. ORIGINAL THICKNESS IS 0.040 (BLEND IS OUT OF LIMITS) PER SRM 53-00-53-1A-2 CAL TOOL ATS2588 SERIAL#:F00991 DUE: 2/29/2024;[16] AFTER FURTHER INVESTIGATION CORRODED PART WAS ANGLE ASSY PN 146A9403-89 (CARGO COMPARTMENT SIDEWALL LINING SUPPORT STRUCTURE) ATTACHED TO BS 787 FRAME; LBL 24 TO LBL 64; WL 156 TO WL 200.;[17] SRM 53-00-07-1A-1 IS APPLICABLE FOR THIS EVALUATION. NO ALLOWABLE DAMAGE FOUND FOR THIS PART FOUND IN SRM 53-00-07-1A-1. REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9. RECEIVED A NEW ANGLE ASSY PN 146A9403U89 FROM STORES. REF PO 910575. LOCATED AND DRILLED NEW PART IAW SRM 51-40-05-0G-0 AND DWG 146A1262 REV :- OK TO INSTALL.;[18] VERIFIED CORRECTIVE ACTION #15; 16; 17;[19] INSTALLED NEW ANGLE ASSY IAW SRM 51-40-02 AND DWG 146A1262 REV:-;[20] VERIFIED CORRECTIVE ACTION #19;[21] VERIFIED MEASUREMENTS;[22] FAULT TTG8Q00JE1VA COMPLETED
